# SDR 98ZZZX3009

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2110A
- Make and model: Beech 58P
- Aircraft serial: TJ129
- System (JASC): 3710 · Vacuum Distribution System
- Part: Manifold
- Part number: 2H2428
- Condition: Leaking
- Location: Vacuum System
- Part time: 178 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE STARTS, PNEUMATIC GAUGE SHOWED 2 BUTTONS WITH RIGHT ENGINE OFF AND ZERO PRESSURE.  BOTH BUTTONS PULLED WHEN RIGHT ENGINE STARTED AND GAUGE INDICATED 5.25 INCHES.  TROUBLESHOOTING REVEALED CHECK VALVES IN MANIFOLD LEAKING.  VALVE HAD BEEEN INSTALLED NEW 11-21-95.
